# SDR UPS01436089

- Difficulty date: June 1, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 320 NOSE WHEEL WELL VERTICAL BEAM CLIP FOUND CRACKED AT NR 1 COUNT FROM TOP AS MARKED.  LT BS 320 NOSE W/W VERTICAL BEAM NR 1 CRACKED CLIP REPLACED AS PER SRM 51-10-01 AND EO B747-5310-0574 APPROX D.
